MAUDE Adverse Event Report: INVIVO CORPORATION MWI; PHYSIOLOGICAL PATIENT MONITOR

INVIVO CORPORATION MWI; PHYSIOLOGICAL PATIENT MONITOR
Model Number 866185
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was found that the speaker in the pan was loose inside the device.The bench technician reported that he installed internal pan speaker adhesive holding strip to the speaker to hold it in place.Following bench evaluation, the device was returned to the account manager.
 
Event or Problem Description
The account manager reported that the audio on his demonstration monitor had gone out.Audio in this case is considered to mean alarm annunciation.There was no patient involvement.

Brand Name
MWI
Common Device Name
PHYSIOLOGICAL PATIENT MONITOR
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key10546244
Report Number1051786-2020-00045
Device Sequence Number13770576
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public(01)00884838039131
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866185
Device Catalogue Number866185
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1